MathSciNet Relay Station
MathSciNet bibliographic data
MR2254812 (2007i:34149) 34M55 (32G34 33E17 34M15)
Boalch, Philip The fifty-two icosahedral solutions to Painlevé VI. J. Reine Angew. Math. 596 (2006), 183–214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement